Hey, i used my protein met rx whey 3 sccops yesterday, it says if you take over 250mg of phosrouorus which is in it it can cause mild stmach upset, today i had wind and diareea , i had 458mg of phosrus from 3 scoops could this be the cause?
Also i just got my creatine and when im better im going to start taking it, whilst doing the loading phase could this give me the same stomach upset?
Dont jump into 3 scoops. Also taking with milk makes diarrhea worse, take with water, 1 scoop for first time, Increase to a scoop and half-2 scoops over a period of couple weeks. Then move up to 3 scoops, remember anything more than 40-45g of protein per hour is useless, usually 2 scoops covers that, if not, 3 is fine, but not the first time.
I wouldnt start loading with creatine... Creatine WILL give you diarrhea/bloating/gas, etc. if taken more than 5-10g (true for many people). Loading involves 20-30g, I reccomend starting at 2g. Of course allow your body time with the whey first. Creatine start 2 weeks after daily use of 3 scoops of whey.
So start at 2g per day, next day move up to 3g, day after up to 4g, if you find any problems with gas/bloating, stick around 2-3g for like a week then move up. Some people will alternate days, so 3g every other day for 2 weeks. Then move up to regular dose of 5g daily for a week to finish the cycle. After a week or two off, return and start with 5g, if you find no problems, I see no reason why you cant start loading with 10g and higher, once you hit the highers amounts, 15-20g+, if any problems occur, simply lower the amount taken daily. Lower to 2-3g for maintenance, then go off for a couple weeks.
To help prevent diarrhea, take a banana and a apple a couple hours around the time you took the creatine.